
Eurocold Syrup
Manufacturer
Euro Organics
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (15mg) + Phenylephrine (5mg)
Key Information
Short Description
Eurocold Syrup is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Syrup
Introduction
Eurocold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. It is commonly prescribed in children to relieve common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Directions for Use
Eurocold Syrup may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities.
How it works
Eurocold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine Eurocold Syrup with other cold and flu medicines as that may lead to side effects Stop Eurocold Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: clean and disinfect surfaces after sneezing and coughing, give your child plenty of fluids, restrain your child from having dairy products, coffee, and foods that are spicy and fried, make your child gargle with warm saltwater, and ensure your child takes enough rest
Related Medicines

Solvin Cold Syrup

Acuflu Syrup

OA Cold Syrup

Bencold Plus Syrup

Colrex Syrup

ST Cold Syrup

Rinofast P 2 mg/125 mg/5 mg Syrup

Sumo Cold Syrup

Coldvoiz Syrup
